U.S. doctors online nowAsk doctors free
Forest Hills, NY
A 28-year-old female asked:

I stopped bc on 9/5 (skipped last 8 pills). on 9/12 i had very light bleeding (dark brown/a little red) for 2.5 days. is this implantation bleeding?

2 doctor answers2 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 19 years experience
Possibly: You won't know for about 2 more weeks if you are pregnant, so consider taking a test around the end of the month.
Dr. Michael Traub
Fertility Medicine 20 years experience
From pills: Most likely that is the hormone withdrawal from stopping the pills. It is very unlikely to be any sign of pregnancy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 16, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.